# SDR IPXA10161857

- Difficulty date: July 21, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 11,038 hours, 6,971 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: A57960300006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT WING CTR FLAP UPPER SKIN CHAFED, APPROX 12" FWD OF RUB STRIP AND OTBD OF NR3 FLAP TRACK.  ACCCOMPLISHED REPAIR IAW EO A300-5750-39128-A.
